# SDR IU6R240784

- Difficulty date: November 5, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS FOUND CRACKED DURING BENCH MAINTENANCE.
